Skip to Content

If you use an opiate while on buprenorhine will you still feel the effects of the opiate?

Responses (2)

Thor283 5 Nov 2011

Maybe. You didn't give enough info. If you're using the Butrans patch you probably will. Likewise if you're taking about 8 mg or less of the Tabs you will feel the opiate if you put lots of time between them. At least 6 hours. But if you take 2 mg of Subutex or Suboxone and then an hour later take a Vicodin or a Percocet the only pain killing you will get will be from the Tylenol in them. And while you take Bupe you will never feel high on opiates, so forget that. This is about pain killing effects. Getting high on opiates is a thing of the past for anyone on Bupe.

lady from T.O. 15 Nov 2011

Are you wanting to get a buzz? Like Thor said, it's not going to happen if you're of suboxone.

Is there another reason why you want to or need to take an opiate now? Is it for pain the bupe in suboxone is not helping?

I think Thor asked for more information, and I'll second that.

Just be honest, here. No one is going to judge you. We only want to help.

ruby7777 15 Nov 2011

i wanted off the herion because i get such a huge habit n get so sick got in the opiate addiction program which costs 3000 for 6 months we cant really afford itbut after i detoxed with seboxin strips i got off the streey i sufffered horrible depression for 3 months i am onky happy and only feel normal when on downers i fel like i am going crazy i have suicidal thoughts cant eat cry sleep for days from depression cant eat wtf
and yes i am soooo much of a better person i feel when on opiates just hate the illness

lady from T.O. 15 Nov 2011

Hi Ruby

Glad you at least made it back to us. I am a bit confused. When is it you're feeling the most depressed? Is that off everything, or is that on Suboxone?
I'm really sorry to have to ask you again, but I still am confused.
I 'friended' you, if you want to do the same back which is click on my name and add me as a friend, perhaps we could talk some more.
There are, several very knowledgeable and experienced folks here (Thor being one of them), who know much more than I know. I could be that someone who'll listen to you).

I've been saying how great I've been feeling on Sub. And then a day like today comes around, and ... not so good!
Oh, know it's just one of those days. I'm not even upset I feel as down as I do today-and I do, really feel down-as I am learning they will come and go.

You'll be getting more people chiming in with help and support so stay close!

Thor283 16 Nov 2011

Hey Ruby,

I'm with lady from TO here. I don't know exactly what you're saying. And lady from TO made me realize if you are in a country other than the USA, things may be very different, and some of what I say would be meaningless, because of different laws.

If you are saying what I think, you are quite simply in very bad withdrawal. Part of withdrawal is feeling crazy. Crying etc. I'll say Heroin is no answer. Heroin will totally destroy your life and probably kill you.

I bet you would do very well on Sub maintenance. You sound like you have the addiction disease. The Bupe in Sub holds that disease at bay. It makes you feel normal. But you have to make a commitment to stay on Sub, and Sub only. You can't play with Heroin while on Sub, like you can on Methadone.

lady from T.O. 16 Nov 2011

So Ruby,
sounds, like Thor and I are doing a lot of talking huh?

We both mean the best for you.

I've been on Sub since the beginning of September I feel I am doing wonderful. Oh, I have some days when I am not sure what is up or down, but that's part of just who I am, I guess?? LoL!
The Sub, if you commit yourself to it can be of great help.
Most every day on sub I feel great. Normal great. Not high-just great. I am so pleased with my decision to give in to not only using, but giving in to using sub as a tool to get my life back, for as long as it takes.
It can work, if you want it to.

keep coming back
be honest
we need you as much as you need us

r

Thor283 16 Nov 2011

Hey Ruby,

R just said something very important and true here. You have to want Sub to work. If in your mind you continue to want the high, and will not be satisfied with just feeling normal, then it won't work.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions